# SDR GTIA2017092202178

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 41,811 hours, 19,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST BOTTLE BELOW 1500 PSI . SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
